Introduction: Among patients with end-stage renal disease owing to hemolytic uremic syndrome, 29.2% may have thrombotic microangiopathy(TMA) later. However, 0.8% of patients owing to other causes may develop TMA after transplantation. Post-transplant TMA is a complication of solid organ transplantation, which remains difficult to treat. In post-transplant TMA immunosuppressants are implicated in causing the disease. The calcineurin inhibitors(CNI) such as cyclosporin and tacrolimus are typical causative agents, but sirolimus(SIR) has also been associated with TMA. SIR is used in synergy with CNI as a potent immunosuppressive agent in solid-organ transplantation and in conversion from CNIs to less nephrotoxic immunosuppressant. An increase in the occurrence of TMA is reported with the combined use of SIR and CNI in solid-organ transplants. However improvement of post-transplant TMA by conversion from CNI to SIR was reported rarely. We report a case of improvement of post-transplant TMA after conversion from tacrolimus to SIR. Case: A 46-year-old woman with unknown cause ESRD underwent living related renal transplantation from her son. Surgery was uneventful, and she had a good urine output immediately after surgery. Renal function improved from pre-transplant serum creatinine 9.3 mg/dL to 0.68 mg/dL, 1 week after operation. Immunosuppressants were cyclosporin, mycophenolate and prednisolone. She complained of abdominal discomfort and serum creatinine increased to 2.99 mg/dL 2 week after transplantation. Acute humoral rejection was suspected on transplanted kidney biopsy (C4d positive). Plasma exchange, intravenous immunoglobulin injection and rituximab were introduced to overcome acute humoral rejection. Cyclosporin was replaced with tacrolimus. Serum creatinine decreased slowly after treatments. TMA(many schistocytes on peripheral blood smear, hemoglobin 6.8 g/dL and platelet count 20,000/μL) appeared 1 week after conversion from cyclosporin to tacrolimus. Plasma exchange was continued and fresh frozen plasma was transfused. Tacrolimus was replaced with SIR. Microangiopatic hemolytic anemia and thrombocytopenia recovered and serum creatinine was normalized 2 weeks after conversion from tacrolimus to SIR.